# SDR UPS01435671

- Difficulty date: April 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 NR 4 PYLON PYLON AFT TORQUE BULKHEAD O/B VERTICAL CHORD, CRACK FOUND AT 2ND FASTENER HOLE (FROM LOWER) RUNNING O/B APPROX. 0.100 INCH LONG.    NR 4 PYLON AFT TORQUE BULKHEAD O/B VERTICAL CHORD CRACKED HOLE O/SIZE FASTENER INSTALLED WITH FREEZE PLUG IAW UPS-HKG-01-00015H AND UPS-HK-01-00016.
